# SDR SWI2025F00659

- Difficulty date: April 11, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM HAS CORROSION AT SEVERAL LOCATIONS BETWEEN F.S.559+112 TO F.S,621  (C-CHECK RO 05/27/2025)COMPLIED WITH REPAIR TO LBL 27  FLOORBEAM FS559+112 - FS621. COMPLETED SKYCARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.NO WEIGHT CHANGE NOTED.
